# SDR SWAA2023041426547

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 79,204 hours, 46,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE EMERGENCY EXIT LENS COVER MISSING AT LEFT OVER WING<[01] INSTALLED EMERGENCY EXIT LENS COVER AT CAPT SIDE OVER WING IAW S.I.P.
